# SDR SWAA2023050541685

- Difficulty date: April 26, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 56,504 hours, 33,883 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK LEFT HAND LOWER ATTACH ANGLE HAVE CRACK IN OPEN HOLE AT STA 663; LBL 31.83 ; W/L 168.54 CENTER TANK LEFT HAND LOWER ATTACH ANGLE HAVE CRACK IN OPEN HOLE AT STA 663 LBL 31.83 W/L 168.54<[01] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 03JAN24;[02] ATTACH ANGLE BEEN REPAIRED ON N/R 44729/11000/0009 (TTG8Q00KKYYU) I.A.W SRM 57-10-10-2R-5;[03] VERIFIED JOB COMPLETE; AUDIT C/W
